toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up)  Yan, Y.; Sloan, I.H. openurl 
  Title Mesh grading for integral equations of the first kind with logarithmic kernel Type Journal Article
  Year 1989 Publication SIAM J. Numer. Anal. Abbreviated Journal  
  Volume 26 Issue Pages 574-587  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number ref @ user @ YanSlo1989 Serial 86175  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: